F. S. Stonyakin

Search this author in Google Scholar

Articles: 2

Strong compact properties of the mappings and K-Radon-Nikodym property

I. V. Orlov, F. S. Stonyakin

↓ Abstract   |   Article (.pdf)

MFAT 16 (2010), no. 2, 183-196


For mappings acting from an interval into a locally convex space, we study properties of strong compact variation and strong compact absolute continuity connected with an expansion of the space into subspaces generated by the compact sets. A description of strong $K$-absolutely continuous mappings in terms of indefinite Bochner integral is obtained. A special class of the spaces having $K$-Radon-Nikodym property is obtained. A relation between the $K$-Radon-Nikodym property and the classical Radon-Nikodym property is considered.

Compact variation, compact subdifferetiability and indefinite Bochner integral

I. V. Orlov, F. S. Stonyakin

↓ Abstract   |   Article (.pdf)

MFAT 15 (2009), no. 1, 74-90


The notions of compact convex variation and compact convex subdifferential for the mappings from a segment into a locally convex space (LCS) are studied. In the case of an arbitrary complete LCS, each indefinite Bochner integral has compact variation and each strongly absolutely continuous and compact subdifferentiable a.e. mapping is an indefinite Bochner integral.

All Issues